MAUDE Adverse Event Report: SPR THERAPEUTICS SPRINT; PERIPHERAL NERVE STIMULATOR

SPR THERAPEUTICS SPRINT; PERIPHERAL NERVE STIMULATOR
Catalog Number 9600-9288-6003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Fluid Discharge (2686)
Date of Event 04/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient experienced an infection in their knee and was hospitalized for wound debridement.Lead was removed and patient was prescribed iv and oral antibiotics.Patient since discharged and feeling better.
 
Additional Manufacturer Narrative
A review of the device history record was performed and no anomalies were found.01 may 2025 per complaint record, patient seen by physician for possible infection.Patient experiencing pain and stiffness, skin is red and drainage present.Md removed leads and performed ultrasound of the knee which revealed fluid buildup.Md aspirated knee, total of 80ml of yellow fluid was drained.Md collected sample to be sent off to path lab for culture.Keflex 500mg q6 hours prescribed.Total days of therapy 56 days.Patient has a history of right knee pain and osteoarthritis.Updates provided 09 may 2025 and 13 may 2025 reported orthopeadic physicians felt the patient may have a pseudo gout that trapped the bacteria.Culture confirmed infection, type of bacteria unknown.Patient was hospitalized for wound debridement, picc line insertion for iv antibiotics and then oral amoxicillin for 1 week.Patient discharged home and reported feeling better.No lasting adverse effects are anticipated.

Brand Name
SPRINT
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
SPR THERAPEUTICS
22901 millcreek blvd.
suite 500
cleveland OH 44122
Manufacturer (Section G)
SPR THERAPEUTICS
22901 millcreek blvd.
suite 500
cleveland OH 44122
Manufacturer Contact
kathryn stager
22901 millcreek blvd.
suite 500
cleveland, OH 44122
MDR Report Key22109124
Report Number3011035812-2025-00006
Device Sequence Number8140619
Product Code NHI
UDI-Device Identifier00850022775208
UDI-Public(01)00850022775208(17)260402(10)502760
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K223306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/02/2026
Device Catalogue Number9600-9288-6003
Device Lot Number502760
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Initial Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient SexMale